# SDR UPS06847747

- Difficulty date: July 16, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 57733113
- Condition: Corroded
- Location: Fs1660-1680 L31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 3 HEAVY CORROSION BETWEEN FUSE SKIN AND FINGER DOUBLER AT STA 1670 L31R IN AFT ACC COMPT.  REPAIRED FUSELAGE SKIN FROM FS 1660 TO 1680 IAW SAA EA 008-5330-01- A0329 REV A AND UPS RA DC8-53-20579.
